# SDR LR7A2023012603262

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 44,804 hours, 50,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 378-386
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5301, FOUND LH FUSELAGE SKIN ABOVE ICE SHIELD DENTED AT FS378-386, RBL79.5, WL230. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.
